# SDR YENA2018122419872

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 3479
- Aircraft time: 42,923 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FLOOR BEAM - Y 1162.5 BTW 68 TO FR 69 AT AFT GALLEY AREA; REPLACED FLOOR BEAM -Y1162.5 BTW FR68 TO FR69 AT AFT GALLEY AS PER SRM A320-51-72-11 AND DRAWING # D53472780. TOOL USED DIGITAL CALIPER P/N 700-113-10; S/N; 0003567; DUE DATE: DEC-01-2018; DEPTH GAGE P/N; 547-218S; DUE DATE: JUL -27-2019 <> REF N/R 2018-399739
